# SDR PCAA0005037

- Difficulty date: May 16, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 14,882 hours, 16,539 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180003
- Part serial: 923
- Condition: Cracked
- Location: Cockpit
- Part time: 6,540 hours, 7,244 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3796 EN ROUTE TO ROC FROM LGA DIVERTED INTO SYR WITH A CRACKED CAPTAINS SIDE WINDOW.  THE CREW LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE SIDE WINDOW IAW DHC PROCEDURES.  AIRCRAFT WAS RETURNED TO SERVICE.
